# SDR AALA20090424TUL04

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FRAME AT STATION 328.  CORROSION LEVEL 1.  REPLACED FLOOR BEAM UPPER CHORD FROM RIGHT BODY LINE 1.6 TO RIGHT OUTBOARD END PER EA B737-53-006056.
